Degree: PhD (Doctor of Philosophy) in Mathematics

Place: University of Nebraska-Lincoln

Date Earned: August, 1995

Field: Difference Equations

Thesis: The Discrete Calculus of Variations

 Letter to My Professors

 

Refereed Publications

(Starting with the most recent)

Paper 7: Discrete Sturm-Liouville Problems with nonlinear Parameter in the Boundary Conditions, joint work with Aihua Li, accepted by the Journal of Difference Equations, 2007.   

Paper 6: Discrete Sturm-Liouville Problems with Parameter in the Boundary Conditions, joint work with Aihua Li, Journal of Difference Equations and Applications, (2002), Vol. 8 (11), pp. 969-981.   

Paper 5: Using Remainder Polynomials to Solve Discrete Sturm-Liouville Problems, Dynamic Systems and Applications, Vol. 8 (1999), 461-470.

Paper 4: Discrete Versions of Continuous Isoperimetric Problems, joint work with Calvin Ahlbrandt, Journal of Difference Equations and Applications, (1998), Vol. 3, 449-462.

Paper 3: The (2,2) Right Focal Variational Problem, Communications in Applied Analysis, (1997), Vol. 1, No. 2, 167-183.

Paper 2: The Discrete Variational Problem: The Vector Case with Right Focal Constraints, PanAmerican Mathematical Journal, (1996), Vol. 6, No. 2, 23-37.

Paper 1: The Discrete Variational Problem with Right Focal Constraints, PanAmerican Mathematical Journal, (1995), Vol. 5, No. 1, 43-61.


Research contacts